What Could It Be?

JLogefeil

New
Messages
279
Reaction score
0
Points
0
Today I have been feeling not the greatest. I feel like I have a fast heart rate with a hard time breathing or a shortness of breath, my hubby says I feel a little warm. I tried taking a nap but it was so hard because it was hard to breath and my chest is pounding.
I wanted my hubby to take me to the doc but he didn't want to. Does anyone have any ideas of what could be going on? It just started out of know were and I forgot to take my med this morning, I don't know if that can have anything to do with it.
 
Messages
1,055
Reaction score
0
Points
0
I had missed some keppra does before and didn't feel to off. Though, if your seizure threshold was lower today and you missed that dose it could be a momentary thing. So hard to say with these medications. Hope you start feeling better.
 

Fedup

VIP
Supporter
Messages
3,543
Reaction score
90
Points
213
JLogefeil

That is something I noticed the other day when I missed my morning meds (that was a bit odd for me) the vimpat I have been put on can effect your heart rate, so I rang my nuro as my GP was on holidays, and he told me to go for a small walk which I did and this seems to have cured it.
 
Messages
691
Reaction score
0
Points
0
I've wondered about the heart rate thing... But I think mine is a bit different than yours. There would be times I would be just sitting there and my heart rate would shoot up into the nineties. Usually this seems to happen around times I'm having deja vu, so I dunno if it's related to seizures. Keep in mind I'm a runner, and most runners have heart rates around 60 bpm and below, so randomly shooting into the nineties is NOT normal. It's not as bad now, but it still stays pretty high for my activity level. I have wondered if it has anything to do with seizure activity, as I noticed when I first started taking Keppra that it had dropped back to a normal level again.
 

Fedup

VIP
Supporter
Messages
3,543
Reaction score
90
Points
213
RunningGirl85

I see what you are saying and yes they do seem a bit differant. You are very active, might still be the meds or were you on antibioticts for anything lately.
 
Messages
691
Reaction score
0
Points
0
Well this was before I was on anything. It started before I was ever diagnosed (but around the same time as my first TC seizure )

Sent from my Vortex using Tapatalk 2
 
Top